Lightlike hypersurfaces of a semi-Riemannian manifold with a semi-symmetric metric connection


Yasar E., Coeken A. C. , YÜCESAN A.

KUWAIT JOURNAL OF SCIENCE & ENGINEERING, vol.34, pp.11-24, 2007 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 34
  • Publication Date: 2007
  • Title of Journal : KUWAIT JOURNAL OF SCIENCE & ENGINEERING
  • Page Numbers: pp.11-24

Abstract

In this study, we show that the connection induced on a lightlike hypersurface of a semi-Riemannian manifold with a semi-symmetric metric connection is semi-symmetric but not a metric connection and obtain the equations of Gauss and Codazzi. Then, we study conditions under which the Ricci tensor is symmetric and parallel.